# SDR CA041122011

- Difficulty date: November 16, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 18,581 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: O-Ring
- Condition: Displaced
- Location: Fcu Fuel Bowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK ON LT ENGINE IN FLIGHT. CAUSE BEING, DISPLACED O-RING ON FCU FUEL BOWL.  VARIFIED BOWL HAD BEEN TORQUED TO SPECS IAW MM, CHAPTER 73-10-02 FOR ARGO-TECH PUMPS.
